# SDR REXA2018052100401

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 23,664 hours, 15,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT NEXT TO JUMPSEAT HAS A BROKEN SEAL & DOES NOT WORK.   REPLACED THE FWD FLASHLIGHT SEAL IAW  AMM 25-60-00.
